American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] S. V. Poborchiĭ. Unique solvability of the Dirichlet problem for the equation $\Delta_p u=0$ in the exterior of a paraboloid. St. Petersburg Math. J. 24 (2013) 493-512.
Abstract, references, and article information
View Article: PDF

[2] A. I. Nazarov. Trace Hardy–Sobolev inequalities in cones. St. Petersburg Math. J. 22 (2011) 997-1006.
Abstract, references, and article information
View Article: PDF

[3] Yu. D. Burago and N. N. Kosovskiĭ. The trace of $BV$-functions on an irregular subset. St. Petersburg Math. J. 22 (2011) 251-266. MR 2668125.
Abstract, references, and article information
View Article: PDF

[4] I. P. Irodova. On the computation of $K$-functionals. St. Petersburg Math. J. 21 (2010) 579-599. MR 2584209.
Abstract, references, and article information
View Article: PDF

[5] F. I. Mamedov and R. A. Amanov. On some nonuniform cases of the weighted Sobolev and Poincaré inequalities. St. Petersburg Math. J. 20 (2009) 447-463. MR 2454455.
Abstract, references, and article information
View Article: PDF

[6] V. G. Maz'ya and S. V. Poborchi. Imbedding theorems for Sobolev spaces on domains with peak and on Hölder domains. St. Petersburg Math. J. 18 (2007) 583-605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] S. V. Ivanov and A. I. Nazarov. Weighted Sobolev-type embedding theorems for functions with symmetries. St. Petersburg Math. J. 18 (2007) 77-88. MR 2225214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] N. N. Romanovskii. Integral representations and embedding theorems for functions defined on the Heisenberg groups~$\mathbb H^n$. St. Petersburg Math. J. 16 (2005) 349-375. MR 2068343.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] V. V. Vlasov and S. A. Ivanov. Sobolev space estimates for solutions of equations with delay, and the basis of divided differences. St. Petersburg Math. J. 15 (2004) 545-561. MR 2068981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1